메뉴 건너뛰기




Volumn 51, Issue 10, 2006, Pages 1699-1704

Relationship between perturbation realization factors with queueing models and Markov models

Author keywords

Markov decision processes (MDPs); Performance potential; Perturbation analysis (PA); Perturbation realization factor; Queueing systems

Indexed keywords

DECISION THEORY; MARKOV PROCESSES; MATHEMATICAL MODELS; QUEUEING THEORY;

EID: 33750102921     PISSN: 00189286     EISSN: None     Source Type: Journal    
DOI: 10.1109/TAC.2006.883022     Document Type: Article
Times cited : (9)

References (10)
  • 2
    • 0031258478 scopus 로고    scopus 로고
    • "Potentials, perturbation realization, and sensitivity analysis of Markov processes"
    • Oct
    • X. R. Cao and H. F. Chen, "Potentials, perturbation realization, and sensitivity analysis of Markov processes," IEEE Trans. Autom. Control, vol. 42, no. 10, pp. 1382-1393, Oct. 1997.
    • (1997) IEEE Trans. Autom. Control , vol.42 , Issue.10 , pp. 1382-1393
    • Cao, X.R.1    Chen, H.F.2
  • 3
    • 0036687133 scopus 로고    scopus 로고
    • "Perturbation analysis for online control and optimization of stochastic fluid models"
    • Aug
    • C. G. Cassandras, Y. Wardi, B. Melamed, G. Sun, and C. G. Panayiotou, "Perturbation analysis for online control and optimization of stochastic fluid models," IEEE Trans. Autom. Control, vol. 47, no. 8, pp. 1234-1248, Aug. 2002.
    • (2002) IEEE Trans. Autom. Control , vol.47 , Issue.8 , pp. 1234-1248
    • Cassandras, C.G.1    Wardi, Y.2    Melamed, B.3    Sun, G.4    Panayiotou, C.G.5
  • 6
    • 0001167316 scopus 로고
    • "Closed queueing systems with exponential servers"
    • W. J. Gordon and G. F. Newell, "Closed queueing systems with exponential servers," Oper. Res., vol. 15, pp. 252-265, 1967.
    • (1967) Oper. Res. , vol.15 , pp. 252-265
    • Gordon, W.J.1    Newell, G.F.2
  • 8
    • 0001930641 scopus 로고
    • "Jobshop-like queueing systems"
    • J. R. Jackson, "Jobshop-like queueing systems," Manage. Sci., vol. 10, pp. 132-142, 1963.
    • (1963) Manage. Sci. , vol.10 , pp. 132-142
    • Jackson, J.R.1
  • 10
    • 0024610558 scopus 로고
    • "Decentralized control of service rates in a closed Jackson network"
    • Feb
    • D. D. Yao and Z. Schechner, "Decentralized control of service rates in a closed Jackson network," IEEE Trans. Autom. Control, vol. 34, no. 2, pp. 236-240, Feb. 1989.
    • (1989) IEEE Trans. Autom. Control , vol.34 , Issue.2 , pp. 236-240
    • Yao, D.D.1    Schechner, Z.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.